MAUDE Adverse Event Report: COOK INC URETERAL BALLOON DILATOR; EZN DILATOR, CATHETER, URETERAL

COOK INC URETERAL BALLOON DILATOR; EZN DILATOR, CATHETER, URETERAL
Catalog Number 010014
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the ureteral balloon could not load onto the wire.It was further noted that yellow material was visible in the inner diameter, blocking the lumen.There was no harm to the patient.

Brand Name
URETERAL BALLOON DILATOR
Common Device Name
EZN DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7411985
Report Number1820334-2018-01055
Device Sequence Number147444
Product Code EZN
UDI-Device Identifier00827002143203
UDI-Public(01)00827002143203(17)181110(10)6368675
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number010014
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1